MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG VISTAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG VISTAT®; PUMP, INFUSION
Model Number 637-202
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: the patient was getting entyvio which is mixed in a bag of 250cc of saline.The infusion rate was 518 over 30 minutes.About 15 minutes into the infusion it was discovered that the rate on the pump had dropped down to 250 and it did it on its own.Patient brought it to our attention as they noticed that the pump was not running at the regular rate.There was no harm brought to the patient but this had happened before.We had to closely monitor the pump and it happened again.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual pump involved in the reported incident was not returned to b.Braun's carrollton, tx facility for evaluation.Logs of the pump were provided and issue reported was not confirmed from the log review investigation, however multiple tests were performed and the investigator was unable to confirmed the issue.Investigation results: the reported issue was not present during investigation.Volumetrics of 125ml/hr and 25ml tested in spec at 25.8ml or 104% of expected volume with no unexpected rate changes.Ran pump at 518ml/hr for 1.0 hour with no unexpected rate changes.Log review shows last infusion on (b)(6) 2022 and 8:55pm with an infusion start of 500ml/hr.At 9:10pm infusion was stopped with a volume infused to 120ml, rate was changed to 250ml/hr and at 10:39pm an air alarm stopped the infusion with a volume infused to 369.1ml.Perform preventive maintenance service.As a result, we were unable to determine the cause of the reported issue.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
VISTAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13869102
Report Number9610825-2022-00095
Device Sequence Number14625572
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number637-202
Device Catalogue Number637-202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown